# SDR DXTA200702639

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 6,987 hours, 6,028 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inadequate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BOTH BRAKE PEDALS ARE DEPRESSED, THE RT ONE IS MUCH SOFTER THAN THE LT.  THIS HOLDS FOR BOTH THE CAPTAIN AND FIRST OFFICER RESPECTIVE SIDES.  VISUALLY INSPECTED RT BRAKE ASSY AND LINES. PERFORMED BRAKE BLEED ON RT SIDE IAW MM 32-42-00. TAXIED ACFT AND BRAKE SYSTEM PERFORMED NORMAL. NO LEAKS NOTED.
